MAUDE Adverse Event Report: CARDINAL HEALTH JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 763656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: tiny air bubbles appeared in the feeding tube section between the pump and the patient.The patient was experiencing discomfort for the last week and mother just noticed the air bubbles in the tubing today.The patient is unable to communicate verbally.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device was not received for evaluation however photographs were provided and analyzed confirming the reported condition.  a corrective and preventive action has been initiated to address the reported issue.

Brand Name
JOEY 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13893162
Report Number1282497-2022-10683
Device Sequence Number6328031
Product Code LZH
UDI-Device Identifier10884521072305
UDI-Public10884521072305
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number763656
Device Catalogue Number763656
Device Lot Number210810122
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown